Gerald Jungck, "Compatible mappings and common fixed points revisited", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 989106, 4 pages, 1994. https://doi.org/10.1155/S0161171294000062
Compatible mappings and common fixed points revisited
A fixed point theorem involving a Meir-Keeler type contraction principle is refined by diminishing continuity requirements.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.